# SDR SDR2004045

- Difficulty date: June 26, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Engine: Pwa PW127
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D23198000
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE0FF.  AIRCRAFT RETURN TO THE AIRPORT.  REPLACED RT MLG INTERMEDIATE HARNESS.
